# SDR SWIA200820777

- Difficulty date: December 31, 2008
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 20,214 hours, 15,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4810 - CABIN CEILING EMERGENCY LIGHT NR 4 INOP.  RELAMPED
